Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 306, NWS Sioux Falls, SD

October 23, 20224 counties in Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Oct 23, 2022, 8:20 PM CDT for 4 counties in Minnesota. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2022, 8:20 PM CDT (01:20 UTC)
Expired
Oct 23, 2022, 9:00 PM CDT
In force
40 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 116 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 8:32 PM CDTTSTM WND GST 623 W Dovray, MNMESONET STATION MN038 T.H.30 - DOVRAY - MP 49.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 23, 6:12 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-462 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WUUS53 KFSD 240120
SVRFSD
MNC033-063-101-105-240200-
/O.NEW.KFSD.SV.W.0306.221024T0120Z-221024T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
820 PM CDT Sun Oct 23 2022

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Northern Jackson County in southwestern Minnesota...
  Eastern Nobles County in southwestern Minnesota...
  Eastern Murray County in southwestern Minnesota...
  Cottonwood County in southwestern Minnesota...

* Until 900 PM CDT.

* At 820 PM CDT, severe thunderstorms were located along a line
  extending from near Chandler to Fulda to near Worthington, moving
  northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Lakefield, Westbrook, Currie and Lake Shetek State Park around 830 
  PM CDT.
  Heron Lake, Storden and Dovray around 835 PM CDT.
  Windom around 840 PM CDT.

Other locations in the path of these severe thunderstorms include
Jeffers, Bingham Lake, Mountain Lake and Comfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9555 4350 9563 4382 9566 4393 9592
      4420 9558 4419 9511 4411 9510 4411 9486
      4385 9486 4383 9485
TIME...MOT...LOC 0120Z 223DEG 67KT 4394 9589 4388 9558 4367 9558 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AP
3 follow-up statements
289 
WWUS53 KFSD 240124
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
824 PM CDT Sun Oct 23 2022

MNC033-063-101-105-240200-
/O.CON.KFSD.SV.W.0306.000000T0000Z-221024T0200Z/
Jackson MN-Nobles MN-Murray MN-Cottonwood MN-
824 PM CDT Sun Oct 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN JACKSON...EASTERN NOBLES...EASTERN MURRAY AND COTTONWOOD
COUNTIES...

At 823 PM CDT, severe thunderstorms were located along a line
extending from near Slayton to near Fulda to near Brewster, moving
northeast at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotter. Estimated wind gust of 60 mph was 
         reported in Rushmore MN at approximately 8:02 PM CDT.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Westbrook and Dovray around 830 PM CDT.
  Lakefield, Heron Lake and Storden around 835 PM CDT.
  Windom around 840 PM CDT.

Other locations in the path of these severe thunderstorms include
Jeffers, Bingham Lake, Mountain Lake and Comfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9555 4350 9563 4382 9566 4393 9592
      4420 9558 4419 9511 4411 9510 4411 9486
      4385 9486 4383 9485
TIME...MOT...LOC 0123Z 223DEG 67KT 4397 9586 4391 9555 4370 9555 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AP
413 
WWUS53 KFSD 240144
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
844 PM CDT Sun Oct 23 2022

MNC033-063-101-105-240200-
/O.CON.KFSD.SV.W.0306.000000T0000Z-221024T0200Z/
Jackson MN-Nobles MN-Murray MN-Cottonwood MN-
844 PM CDT Sun Oct 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN JACKSON...NORTHEASTERN NOBLES...EASTERN MURRAY AND
COTTONWOOD COUNTIES...

At 844 PM CDT, severe thunderstorms were located along a line
extending from near Walnut Grove to near Lamberton to near Jeffers,
moving east at 75 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Windom, Bergen, Bingham Lake, Mountain Lake and Comfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4366 9529 4386 9554 4404 9578 4420 9558
      4419 9511 4411 9510 4411 9486 4385 9486
      4383 9485
TIME...MOT...LOC 0144Z 270DEG 67KT 4425 9550 4419 9518 4398 9519 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AP
220 
WWUS53 KFSD 240157
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
857 PM CDT Sun Oct 23 2022

MNC033-063-101-105-240207-
/O.EXP.KFSD.SV.W.0306.000000T0000Z-221024T0200Z/
Jackson MN-Nobles MN-Murray MN-Cottonwood MN-
857 PM CDT Sun Oct 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACKSON...
NORTHEASTERN NOBLES...EASTERN MURRAY AND COTTONWOOD COUNTIES WILL
EXPIRE AT 900 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Minnesota.

LAT...LON 4366 9529 4386 9554 4404 9578 4420 9558
      4419 9511 4411 9510 4411 9486 4385 9486
      4383 9485
TIME...MOT...LOC 0157Z 223DEG 67KT 4441 9529 4435 9497 4414 9498 

$$

AP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 6:29 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 23, 6:29 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
629 PM CDT Sun Oct 23 2022

.SHORT TERM...(This Evening through Monday)
Issued at 330 PM CDT Sun Oct 23 2022

KEY MESSAGES:

1. Strong winds and elevated fire danger continue into this evening.

2. Conditional severe weather threat still on track for this evening.

3. Cooler but mainly dry weather returns through the work week.

A lot to unpack over the next 12-18 hours, as a strong storm system
lifts across the northern Plains. Early afternoon southerly winds
have been gusting 30-40+ mph, near but holding just shy of advisory
criteria so far. Stronger winds are evident to our southwest, with
several locations in western Kansas seeing gusts in excess of 60 mph
along with reduced visibility in blowing dust. The low to mid level
jet responsible for this pocket of stronger winds lifts northeast
toward eastern Nebraska and Iowa by this evening, compounded by
typical diurnal enhancement of a southerly low level jet, with
GFS/NAM/ECMWF all showing 850mb winds greater than 55kt sliding
across our far eastern counties this evening. Given timing of this
occurring after dark, think overall gusts will remain shy of high
wind warning criteria. However, HREF does show a potential for
surface gusts exceeding 50kt during the current advisory window
(24/01Z-07Z), even away from convection, so will need to monitor
upstream trends during the late afternoon/early evening.

As far as the late afternoon/early evening fire danger, dew points
in the lower-mid 50s have spread a bit farther west than previously
expected, in response to the storm track as a whole trending to the
west. That said, already seeing relative humidity levels down into
the mid 30s-mid 40s percent as of 2pm, and these will continue to
drop as temperatures rise through the mid-late afternoon. Given the
near advisory level winds and extremely dry vegetation, could see
rapid fire spread even without humidity levels reaching the 20-25%
threshold typically required for Red Flag Warning, so will continue
that headline into the early evening when humidity levels should
begin to recover after sunset.

Additional concern for this evening remains convective potential,
with some lingering uncertainty in exactly where/when storms may
develop. Evidence of mid-level instability working through Iowa,
with development of ACCAS over the past hour or two, with scattered
surface-based storms developing in the deeper moisture in eastern
Kansas. Given projected north-northeast storm movement, neither of
these are likely to be our area of focus for this evening, though.
Instead, will have to watch central/eastern Nebraska, as the
approaching wave interacts with a strengthening dry line over
central Nebraska. HRRR has been fairly consistent with isolated
development in this area prior to 6pm, with activity quickly moving
north-northeast across the Hwy 81/I-29 corridors this evening. Given
the already strong/potentially increasing winds aloft and inverted-V
soundings through the evening, along with any storms, or even just
showers, will have the potential to bring severe winds to the
surface. Hail will be a secondary threat with stronger storms with
CAPE approaching 1000J/kg, but focus for this evening is really on
the strong wind potential within the 6pm-11pm time frame.

Once storms slide northeast of the area late evening, focus will
shift to westerly winds wrapping into the area on the backside of
the system, along with sharply cooler air compared to the past
couple of days. May need to monitor our far west/northwest counties
for a possible wind advisory late tonight into Monday morning, as
850mb winds greater than 40kt wrap around the departing low into
central South Dakota. However, strongest winds look to remain just
west of our forecast area 09Z-15Z, and thus will hold off issuing
any headlines for these areas at this time. Nevertheless, Monday
will be a breezy and colder day, with westerly winds gusting 25-35
mph and temperatures only rebounding to the upper 40s and 50s.

.LONG TERM...(Monday Night through Sunday)
Issued at 330 PM CDT Sun Oct 23 2022

With much of the focus today on the near-term concerns, did not
have much time to dissect fine details through the mid-long range.
That said, does not appear to be much in the way of impactful
weather through that period. Looking at a largely split flow
pattern, with a couple of stronger southern stream waves tracking
well south of the area early in the work week, and a second toward
the end of the week. Weaker northern stream troughs slide across
the northern Plains. Could possibly see enough moisture stream
north to support a chance of showers mid-late week, but otherwise
seeing dry and seasonably cool conditions from Monday onward.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 623 PM CDT Sun Oct 23 2022

Scattered convection continues to develop this evening. This
activity will race northward, and may briefly pass near the TAF
sites. Reductions in visibility with rain along with blowing dust
spreading northward to MVFR levels will be possible.

A strong synoptic front will spread eastward overnight, arriving
to the I-29 corridor by midnight, and then passing east of the CWA
by 4am. Gusty westerly winds are likely, with a continuation of
VFR ceilings.

VFR conditions persist through Monday, with gusty westerly winds
through the day between 20 and 30 mph.

&&

.FIRE WEATHER...
Issued at 330 PM CDT Sun Oct 23 2022

Humidity levels of 20 to 40 percent observed across much of our
SD/NE/IA counties as of 3 pm this afternoon, and could fall a bit
farther before a slow recovery after sunset. Greater concern will
be strong southerly winds, gusting to 35 to 45 mph across the
area. These winds, combined with the low humidity levels and very
dry vegetation continue to support a Red Flag Warning for through
the Missouri/James River Valleys, and eastward toward Sioux Falls
and much of northwest Iowa into the early evening.

Winds switch around to the west through tonight as a cold front
pushes east. Wind gusts in the wake of the cold front should
average 25 to 35 mph late tonight through Monday. However, near
to below normal temperatures will persist through the week ahead,
which should ease humidity levels back into 30-45 percent range
for Monday.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning until 8 PM CDT this evening for SDZ038-050-
     052>054-057>071.

MN...None.
IA...Red Flag Warning until 8 PM CDT this evening for IAZ001-012>014-
     020>022-031-032.

     Wind Advisory until 2 AM CDT Monday for IAZ013-014-020>022-031-
     032.

NE...Red Flag Warning until 8 PM CDT this evening for NEZ013-014.

     Wind Advisory until 2 AM CDT Monday for NEZ014.

&&

SHORT TERM...JH
LONG TERM...JH
AVIATION...Dux
FIRE WEATHER...JH
Hazardous weather outlook, Oct 23, 3:57 PM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
357 PM CDT Sun Oct 23 2022

IAZ001-012-NEZ013-SDZ038-050-052>054-057>071-242100-
Lyon-Sioux-Dixon-Beadle-Gregory-Jerauld-Sanborn-Miner-Brule-Aurora-
Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-
Turner-Lincoln-Bon Homme-Yankton-Clay-Union-
357 PM CDT Sun Oct 23 2022

This Hazardous Weather Outlook is for northwest Iowa, northeast
Nebraska, central South Dakota, east central South Dakota, south
central South Dakota and southeast South Dakota.

.DAY ONE...This afternoon and tonight.

Above normal temperatures, low relative humidity, and windy
conditions will continue this afternoon. This will lead to extreme
fire danger. Because of that, burning should be avoided if possible,
and extra caution should be used if working in agricultural fields.

There is a chance of strong to severe thunderstorms tracking out of
Nebraska, north through the Highway 81 and Interstate 29 corridors,
and into southwest Minnesota this evening. Wind gusts to 70 mph
would be the primary hazard, with isolated hail to the size of
quarters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible between 6 pm and 10 pm CDT.

IAZ013-014-020>022-031-032-NEZ014-242100-
O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dakota-
357 PM CDT Sun Oct 23 2022

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa and northeast Nebraska.

.DAY ONE...This afternoon and tonight.

Above normal temperatures, low relative humidity, and windy
conditions will continue this afternoon. This will lead to extreme
fire danger. Because of that, burning should be avoided if possible,
and extra caution should be used if working in agricultural fields.

Stronger winds are expected to developing this evening into the
overnight hours, with gusts up to 55 mph possible.

There is also a chance of thunderstorms this evening. If storms, or
even showers, there is a potential for wind gusts up to 70 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ002-003-MNZ071-072-080-081-089-090-097-098-SDZ039-040-055-056-
242100-
Osceola-Dickinson-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Kingsbury-Brookings-Lake-Moody-
357 PM CDT Sun Oct 23 2022

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota and east central South Dakota.

.DAY ONE...This afternoon and tonight.

Above normal temperatures, low relative humidity, and windy
conditions will continue this afternoon. This will lead to very high
fire danger. Because of that, burning should be avoided if possible,
and extra caution should be used if working in agricultural fields.

There is a chance of strong to severe thunderstorms tracking out of
Nebraska, north through the Highway 81 and Interstate 29 corridors,
and into southwest Minnesota this evening. Wind gusts to 70 mph
would be the primary hazard, with isolated hail to the size of
quarters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible between 7 pm and 11 pm CDT.

In the hours before

Local storm report, Oct 23, 7:28 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
728 PM CDT SUN OCT 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     NON-TSTM WND DMG 8 SSW WORTHING          43.22N 96.80W
10/23/2022                   LINCOLN            SD   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

JC
Local storm report, Oct 23, 7:34 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
734 PM CDT SUN OCT 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     NON-TSTM WND GST 5 SSW WORTHING          43.26N 96.80W
10/23/2022  M68 MPH          LINCOLN            SD   MESONET

            MESONET STATION 176 SD RWIS DAVIS.

&&

JC
Local storm report, Oct 23, 7:39 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
739 PM CDT SUN OCT 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     ROCK VALLEY             43.20N 96.29W
10/23/2022                   SIOUX              IA   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

JC
Local storm report, Oct 23, 7:44 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
744 PM CDT SUN OCT 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND DMG     DOON                    43.27N 96.23W
10/23/2022                   LYON               IA   TRAINED SPOTTER

            3 INCH DIAMETER TREE BRANCHES DOWNED BY
            THUNDERSTORM WIND. ESTIMATED 60 MPH.

&&

JC
Local storm report, Oct 23, 8:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
803 PM CDT SUN OCT 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     HULL                    43.19N 96.13W
10/23/2022  M60 MPH          SIOUX              IA   MESONET

            PERSONAL WEATHER STATION.

&&

JC
Local storm report, Oct 23, 8:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
811 PM CDT SUN OCT 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             ARLINGTON               44.37N 97.13W
10/23/2022  M0.88 INCH       KINGSBURY          SD   PUBLIC

            SOCIAL MEDIA PICTURE, TIME MATCH TO RADAR.

&&

JC

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:47 PM CDTSevere Thunderstorm WarningFSDMurray, Nobles, Rock43 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.